MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CHEMO DISPENSING PIN¿; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. CHEMO DISPENSING PIN¿; SET, I.V. FLUID TRANSFER
Catalog Number 412014
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by a b.Braun global affiliate: i would like to raise the attached supplier corrective action.We have been observing presence of particulate matter in our finished product, hence we investigated our particulates and one of those was cellulose.One of the sources we suspect cellulose to have emerged is chemo dispensing pins manufactured by b.Braun, as this contains a paper filter with which our product comes in contact with.Also, can cellulose emerge from chemo dispensing pin paper packaging? please can you investigate if there are any reported cases and advices if there are any other complaints reported against this item?.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Four unused sample were provided for evaluation.Upon visual inspection of the returned samples, no evidence of particulate was observed.No test is available to confirm the reported defect.The filter's composition of paper could account for the detection of cellulose.Bbraun guarantees that the product is leak-proof and can withstand the anticipated pressure.However, the examination for any additional particulates that may pass through the filter was not conducted.Based on the data from the investigation, the reported defect was unable to be confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CHEMO DISPENSING PIN¿
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key19735454
Report Number2523676-2024-00695
Device Sequence Number7006205
Product Code LHI
UDI-Device Identifier04022495095893
UDI-Public(01)04022495095893
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K925401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number412014
Device Lot Number0061867115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown